# SDR 2005UALA00876

- Difficulty date: August 24, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 44,708 hours, 31,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BENT & DAMAGED AT AFT GALLEY DOOR LOWER HINGE CUTOUT.
